You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Correction to "A Characterization of Chevalley Groups over Fields of Odd Order"
Annals of Mathematics
Second Series, Vol. 111, No. 3 (May, 1980), pp. 411-414
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1971101
Page Count: 4
Were these topics helpful?See something inaccurate? Let us know!